New Mexico, 2024

Flash Flood and Hail in New Mexico, June 9, 2024

June 9, 2024 · NWS ABQ · 2 events in 2 counties and zones

A high influx of moisture ahead of an approaching upper low over the bootheel of NM allowed numerous showers and thunderstorms to develop over central and eastern NM on June 9th. Slow storm motions resulted from a decaying high pressure system still centered over northern NM, allowing storms to produce locally heavy rainfall.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

A high influx of moisture ahead of an approaching upper low over the bootheel of NM allowed numerous showers and thunderstorms to develop over central and eastern NM on June 9th. Slow storm motions resulted from a decaying high pressure system still centered over northern NM, allowing storms to produce locally heavy rainfall. A series of three such slow moving storms passed over southeastern Albuquerque during the late afternoon hours, dumping 2 to 3 inches of rain in a small area near and just west of the Four Hills development. Flash flooding resulted, and swift water rescues were performed in two locations. There was unfortunately one death in a diversion channel from the fast moving waters, while two others were rescued.

Key Words: Hail, Flash Flood.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jun 9, 12:37 PM MST, 2 hours 43 minutes earlier.

Area forecast discussion, Jun 9, 12:37 PM MST, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
137 PM MDT Sun Jun 9 2024

...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER...

.SYNOPSIS...
Issued at 137 PM MDT Sun Jun 9 2024

A increased risk for flash flooding looks to unfold this evening
across northeast and east central NM as higher moisture behind a
backdoor front combined with a disturbance moving overhead will set
the stage for widespread showers and storms along and east of the
central mountain chain. Considerable burn scar flash flooding is
expected across the Hermits Peak Calf Canyon this afternoon through
Monday morning. Showers and storms will continue across northeast
areas Monday with the low overhead. Additionally, some severe storms
could be possible across eastern areas this evening and Monday
afternoon and evening. High pressure then develops over the region
Tuesday. A few showers and storms will still be possible across
northeast NM Tuesday afternoon. High pressure intensifies overhead
Wednesday and Thursday resulting in little if any storm coverage and
extremely hot temperatures once again. Another disturbance moves
across northern NM Friday bringing some showers and storms to
northern areas with some stronger winds elsewhere.

&&

.SHORT TERM...
(This evening through Monday night)
Issued at 137 PM MDT Sun Jun 9 2024

A weak Pacific low continues to approach from the southwest, with
the upper level circulation currently moving into the Bootheel per
the latest water vapor satellite imagery. Meanwhile, the remaining
mid level ridge is holding on across northern NM as evidenced by the
slow and erratic movement of the limited convection across the
northern mountains so far this afternoon. However, the upper level
ridge is forecast to erode overnight and allow the Pacific low to
continue to make northeastward progress toward northeast NM by
Monday morning. The deformation aloft ahead of this approaching
feature will allow deeper convection across north central and
northeast NM to persist overnight, even as the low level upslope
flow diminishes. However, once the lower boundary layer gets rain-
cooled and all of the instability generated by daytime heating gets
used, rainfall intensity will decrease overnight. 12z model
solutions advertise impressive qpf still and will continue the Flash
Flood Watch with no additions planned at this time. A marginal
threat for severe storms persists as well, with the main threat area
across the east central and southeast plains later this afternoon
and early evening, although storm mode will favor clusters with
damaging wind gusts being the primary threat. A gusty east canyon
wind is still anticipated later this evening into the middle RGV,
but timing and speeds are uncertain due to dependence on convective
outflow and/or cold pooling east of the Sandias/Manzanos. The upper
low is forecast to spin over northeast NM Monday morning and then
move southeast into the TX Panhandle Monday night. Good chances for
showers and storms will persist across central and eastern NM as the
upper low is slow to move out. Forcing associated with the ejecting
upper low and opposing southeast low level flow will create an area
of surface convergence over the southeast and east central plains
Monday afternoon that could result in a quick shot at strong to
severe storms before potential organization as the forcing shifts
into the lower TX Panhandle and far west TX Monday evening.
Temperatures will be much cooler Monday due to cloud cover and rain-
cooling with highs forecast 10-15 degrees below normal across
central and eastern NM. Areas of low stratus/fog may develop late
Monday night across eastern NM, but kept fog out of the forecast at
this time due to low forecast confidence in placement.

&&

.LONG TERM...
(Tuesday through Saturday)
Issued at 137 PM MDT Sun Jun 9 2024

Temperatures heat back up Tuesday due to upper level high pressure
redeveloping over the AZ/NM border at around 591 to 592 dm.
Temperatures across most of the lower elevations will be back to the
low to mid 90s with near triple digits across southern NM.
Temperatures will be cooler and in the 80s across northeast NM due
to some showers and storms developing in the afternoon from a
trailing upper level trough on the backside of the departing upper
low over the southern plains. The upper level high moves over the
state and intensifies to 595 dm on Wednesday allowing temperatures
to heat up even more. Widespread 90s are expected across lower
elevations with Albuquerque and Farmington possibly getting to 100
degrees again. Socorro could get close to 105 and satisfying their
Heat Advisory criteria. Even northeast NM will get back into the 90s
due to southerly winds and higher upper level heights. The hot
temperatures look to peak on Thursday as the high overhead
intensifies a little more to 596 dm. Albuquerque and Farmington are
forecast to reach the low 100s with mid to upper 100s possible
across the lower RGV and southeast NM. Most of eastern plains could
be close to or reach the century mark Thursday afternoon. Some mid
level moisture ahead of a Pacific low moving into southern CA could
allow for a few virga showers and dry storms to develop in the high
terrain Thursday evening before sunset.

The aforementioned Pacific low looks to weaken and open up as
it moves towards the Four Corners Friday squashing the upper high
south and east. This will help to cool temperatures a little
areawide. Models are still struggling in the exact timing of the
disturbance, with the GFS a touch faster than the ECMWF. Most
ensembles agree in the upper level trough being over Arizona Friday
afternoon with southerly winds ahead of it pulling some Gulf
moisture into the state. The timing of the trough and when the drier
westerly winds arrive will be critical for precipitation chances or
critical fire weather conditions. Right now, ensembles are favoring
stronger winds with possible critical fire weather conditions across
western NM with higher moisture across north central and northeast
NM resulting in some afternoon and evening showers and storms. The
upper level trough moves through the state Friday night and exits
into the Great Plains Saturday. Temperatures cool down a little
further, closer to mid June averages, in it's wake. The
deterministic ECMWF is the slowest in exiting the upper trough
resulting in another round of afternoon showers and storms over
northeast NM, but most ensembles have the upper level trough exiting
into the Great Plains Saturday afternoon with drier westerly flow in
it's wake resulting in little to any showers and storms across
northeast NM.

&&

.AVIATION...
(18Z TAFS)
Issued at 1023 AM MDT Sun Jun 9 2024

VFR conditions prevail and are forecast to persist across western
NM, with increasing probabilities for MVFR and even short-lived
IFR going east across NM toward KLVS, KTCC and KROW. This is due
to both impacts from showers/storms and the potential for low
stratus to develop overnight across eastern NM. Convection is
forecast to persist well beyond midnight, with impacts to KSAF,
KLVS and even KTCC. In addition, areas of mountain obscurations
will develop overnight. A gusty east canyon wind is forecast to
redevelop at KABQ during the evening hours due to thunderstorm
outflow from the east side of the mountains, but lower forecast
confidence on timing and speeds. Lastly, KROW may experience more
vsby limitations in blowing dust later today with gusty winds from
thunderstorm outflow.

&&

.FIRE WEATHER...
Issued at 137 PM MDT Sun Jun 9 2024

A weak Pacific low will combine with increasing moisture behind a
backdoor front to create good chances for soaking storms across
central and eastern NM through Monday. Any convection from the
Continental Divide westward will likely be dry or at least have a
very small wetting footprint. An upper level ridge is forecast to
follow from Tuesday through Thursday, with hot, dry and unstable
conditions gradually working east across the area. Residual moisture
will be sufficient for a limited round of wetting storms Tuesday
afternoon/evening along/east of the central mountain chain, followed
by an even more limited round Wednesday. Thursday will be the
hottest, driest and most unstable day of the forecast cycle with a
595dam 500mb high directly overhead. A Pacific low is still forecast
to approach Friday and move over Friday night through Saturday. The
exact track of this feature will determine whether impacts favor
critical fire weather conditions across western NM on Friday, which
is still uncertain. Latest models are showing good chances for
wetting storms associated with this feature Fri/Sat across north
central and northeast NM.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  63  85  55  94 /  20  30   5   5
Dulce...........................  49  76  42  89 /  30  50  20  20
Cuba............................  52  76  49  86 /  50  40  10  20
Gallup..........................  50  82  44  92 /  20  20   0   5
El Morro........................  51  79  49  86 /  30  20   5   5
Grants..........................  50  81  46  91 /  30  30  10  10
Quemado.........................  51  81  50  88 /  20  20   5   5
Magdalena.......................  56  80  56  88 /  30  40  10  10
Datil...........................  52  79  53  87 /  20  30  10  10
Reserve.........................  44  86  45  94 /  20  10   5   5
Glenwood........................  58  91  62  99 /  10  10   0   5
Chama...........................  46  67  42  81 /  40  80  30  40
Los Alamos......................  57  70  56  82 /  70  70  20  40
Pecos...........................  52  69  52  82 /  90  80  20  40
Cerro/Questa....................  49  65  45  77 /  70  70  30  50
Red River.......................  42  59  42  72 /  80  80  40  50
Angel Fire......................  41  61  38  74 /  80  70  30  50
Taos............................  51  70  45  84 /  60  70  30  40
Mora............................  47  68  47  80 /  80  80  20  50
Espanola........................  58  73  53  90 /  60  60  20  30
Santa Fe........................  56  68  55  86 /  80  70  20  30
Santa Fe Airport................  57  71  54  89 /  80  60  20  20
Albuquerque Foothills...........  61  76  60  92 /  70  50  10  10
Albuquerque Heights.............  62  77  59  94 /  60  40  10   5
Albuquerque Valley..............  61  79  59  96 /  60  40  10   5
Albuquerque West Mesa...........  62  78  60  94 /  60  40  10  10
Belen...........................  58  83  55  96 /  50  30  10   5
Bernalillo......................  61  78  59  94 /  60  50  10  10
Bosque Farms....................  57  81  54  95 /  50  30  10   5
Corrales........................  59  78  59  95 /  60  40  10  10
Los Lunas.......................  57  82  56  95 /  50  30  10   5
Placitas........................  60  74  59  89 /  70  60  10  10
Rio Rancho......................  61  79  59  94 /  60  40  10  10
Socorro.........................  62  86  60  99 /  30  30  10   5
Sandia Park/Cedar Crest.........  56  73  55  84 /  80  60  10  10
Tijeras.........................  55  74  55  87 /  70  60  10  10
Edgewood........................  54  75  51  88 /  80  70  10  10
Moriarty/Estancia...............  52  77  47  89 /  80  60  10  10
Clines Corners..................  51  71  50  85 /  90  60  20  20
Mountainair.....................  53  77  51  88 /  70  50  10   5
Gran Quivira....................  51  78  52  87 /  60  50  10  10
Carrizozo.......................  58  83  59  93 /  50  30  20   5
Ruidoso.........................  51  77  54  85 /  50  40  20  20
Capulin.........................  52  68  49  80 /  80  60  20  40
Raton...........................  51  69  50  84 /  70  60  20  40
Springer........................  52  71  52  86 /  80  60  20  50
Las Vegas.......................  50  67  51  81 /  90  70  20  50
Clayton.........................  56  72  56  85 /  70  60  30  30
Roy.............................  54  70  53  82 /  90  60  30  40
Conchas.........................  57  76  57  88 / 100  60  30  20
Santa Rosa......................  56  75  55  85 /  90  60  20  20
Tucumcari.......................  57  77  57  89 /  90  60  40  20
Clovis..........................  60  78  60  89 / 100  60  60  20
Portales........................  60  79  59  90 / 100  60  50  20
Fort Sumner.....................  60  79  58  90 /  80  50  30  10
Roswell.........................  65  85  66  98 /  70  40  20  10
Picacho.........................  57  81  57  92 /  60  50  20  20
Elk.............................  54  81  54  93 /  40  60  10  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Monday afternoon for NMZ214-215-229.

&&

SHORT TERM...11
LONG TERM....71
AVIATION...11

In the hours before

Special weather statement, Jun 9, 2:18 PM MST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
318 PM MDT Sun Jun 9 2024

NMZ236-238-092145-
Chaves County Plains-Roosevelt County-
318 PM MDT Sun Jun 9 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN ROOSEVELT AND
NORTHEASTERN CHAVES COUNTIES THROUGH 345 PM MDT...

At 318 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 8 miles east of Bitter Lake Wildlife Refuge, or 17
miles northeast of Roswell, moving west at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Northeastern Roswell, Elkins, Bitter Lake Wildlife Refuge, Bottomless
Lakes State Park, and Midway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3389 10378 3311 10378 3307 10410 3328 10445
      3353 10456 3387 10422
TIME...MOT...LOC 2118Z 071DEG 16KT 3348 10425

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Shoemake
Special weather statement, Jun 9, 2:38 PM MST, 42 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
338 PM MDT Sun Jun 9 2024

NMZ219>221-224-092215-
Lower Rio Grande Valley-South Central Highlands-Sandia/Manzano
Mountains Including Edgewood-Middle Rio Grande Valley/Albuquerque
Metro Area-
338 PM MDT Sun Jun 9 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN VALENCIA...NORTH
CENTRAL SOCORRO AND WEST CENTRAL TORRANCE COUNTIES THROUGH 415 PM
MDT...

At 338 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Abo, or 24 miles southeast of Belen, moving north at 5
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Abo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3439 10632 3433 10652 3451 10666 3460 10635
TIME...MOT...LOC 2138Z 159DEG 5KT 3443 10645

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Shoemake
Special weather statement, Jun 9, 2:43 PM MST, 37 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
343 PM MDT Sun Jun 9 2024

NMZ210-216-092215-
Upper Rio Grande Valley-Tusas Mountains Including Chama-
343 PM MDT Sun Jun 9 2024

...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL TAOS AND EAST
CENTRAL RIO ARRIBA COUNTIES THROUGH 415 PM MDT...

At 343 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 10 miles north of Pilar, or 13 miles west of Taos.
These storms were nearly stationary.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Petaca and Los Cordovas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3662 10573 3638 10563 3628 10589 3633 10592
      3636 10592 3638 10595 3641 10595 3639 10596
      3652 10604
TIME...MOT...LOC 2143Z 158DEG 2KT 3642 10582

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Shoemake
Special weather statement, Jun 9, 2:45 PM MST, 35 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
345 PM MDT Sun Jun 9 2024

NMZ236-238-092215-
Chaves County Plains-Roosevelt County-
345 PM MDT Sun Jun 9 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN ROOSEVELT AND
NORTHEASTERN CHAVES COUNTIES THROUGH 415 PM MDT...

At 345 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 16 miles northeast of Bottomless Lakes State Park, or
26 miles east of Roswell, moving west at 5 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Northeastern Roswell, Dexter, Hagerman, Bitter Lake Wildlife Refuge,
Kenna, Elkins, Bottomless Lakes State Park, and Greenfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3357 10341 3357 10372 3340 10372 3339 10376
      3296 10377 3296 10425 3350 10457 3380 10465
      3392 10411 3377 10337
TIME...MOT...LOC 2145Z 088DEG 5KT 3344 10407

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Shoemake
Special weather statement, Jun 9, 2:52 PM MST, 28 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
352 PM MDT Sun Jun 9 2024

NMZ219-221-092215-
Sandia/Manzano Mountains Including Edgewood-Middle Rio Grande
Valley/Albuquerque Metro Area-
352 PM MDT Sun Jun 9 2024

...A STRONG THUNDERSTORM WILL IMPACT BERNALILLO COUNTY THROUGH 415 PM
MDT...

At 352 PM MDT, Doppler radar was tracking a strong thunderstorm over
eastern Albuquerque. This storm was nearly stationary.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Eastern Albuquerque, Los Ranchos De Albuquerque, Sandia Heights,
North Valley, Alameda, and Carnuel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3497 10643 3497 10656 3517 10667 3524 10646
TIME...MOT...LOC 2152Z 317DEG 4KT 3509 10650

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Shoemake
Special weather statement, Jun 9, 3:18 PM MST, 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
418 PM MDT Sun Jun 9 2024

NMZ235-236-092300-
Roosevelt County-Curry County-
418 PM MDT Sun Jun 9 2024

...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL ROOSEVELT AND
SOUTHEASTERN CURRY COUNTIES THROUGH 500 PM MDT...

At 417 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 7 miles south of Clovis, moving north at 10 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Clovis, Portales, Texico, Dora, Causey, Saint Vrain, Ranchvale, Arch,
Oasis State Park, and Cannon Air Force Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists can expect brief but sudden changes in visibility and
ponding of water and flooded street intersections as storms move
through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3386 10334 3420 10363 3461 10344 3472 10304
      3387 10305
TIME...MOT...LOC 2217Z 162DEG 8KT 3433 10321

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Shoemake

The radar

The Cannon AFB radar (KFDX), 52 km away, was scanning. The volume nearest the first event began at 22:18 UTC.

Open the radar archive at this moment

Event by event

1 hail, 1 flash flood. Local standard time, as filed.

Hail, Curry

When
June 9, 3:20 PM MST to 3:45 PM MST
Where
Curry County, 2.82 mi NNE of Pleasant Hill
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
34.560, -103.060

A trained spotter near Pleasant Hill just north of Clovis along the TX border reported nickel size hail. He also relayed nuisance flooding in fields from heavy rain.

Flash Flood, Bernalillo

When
June 9, 4:16 PM MST to 5:30 PM MST
Where
Bernalillo County, 2.08 mi W of Carnuel to 2.06 mi W of Carnuel
Cause
Heavy Rain
Deaths
1 direct, 0 indirect
Reported by
Broadcast Media
Coordinates
35.065, -106.496

Heavy rainfall caused sudden and strong runoff through diversion channels and arroyos across town. Swift water rescues were done at Rachel Road SE and Four Hills Road and Wyoming Blvd. and Indian School Road. Two people were rescued, while a third did not survive at the Rachel Road and Four Hills location. A debris flow was also reported within the Tijeras Arroyo that runs just south of the Albuquerque Sunport but water remained in its banks.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Flash Flood, Bernalillo2024-06-09OtherDirect

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2024Every state in 2024This day in weather historyWarnings in New Mexico, June 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1172387, 1172379.